We classify all smooth threefolds X in P^N , for which the Grassmann secant variety G(1;2) (i.e. the closure of the set of lines contained in the span of 3 independent points of X) has not the expected dimension.

Chiantini, L., Cools, F. (2011). Classification of (1,2)-Grassmann secant defective threefolds. FORUM MATHEMATICUM, 23, 207-222 [10.1515/FORM.2011.012].

Classification of (1,2)-Grassmann secant defective threefolds

CHIANTINI, LUCA;
2011-01-01

Abstract

We classify all smooth threefolds X in P^N , for which the Grassmann secant variety G(1;2) (i.e. the closure of the set of lines contained in the span of 3 independent points of X) has not the expected dimension.
Chiantini, L., Cools, F. (2011). Classification of (1,2)-Grassmann secant defective threefolds. FORUM MATHEMATICUM, 23, 207-222 [10.1515/FORM.2011.012].
File in questo prodotto:
File Dimensione Formato  
0G12def3folds.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 254.77 kB
Formato Adobe PDF
254.77 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11365/23416
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo